Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My father is 80 year old and just five days back underwent angioplasty and doctor has put 6 stents. He was discharged 2 days back however we had to bring him back to hospital as his heart rate dropped momentarily and he was about to collapse. But he recovered immediately. My father was prescribed Ivabradine tablets. Doctor has now stopped the tablets since he suspects that Ivabradine may be the cause for the sudden drop in heart beat rate. He has been kept in the ICU for upto 72 hours. The doctor feels that it takes about 48 hours for the effect of Ivabradine to fully exit the body. True? Can the Ivabradine tablets be the cause of my father nearly collapsing? And does it.

1 Doctor Answered
Ivabradine is given to control the fast heart rate, yes it can cause slow heart rate, whether this was the reason for your grand father, only the doctors who are seeing him, can tell.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.